# SDR DALA2017030401790

- Difficulty date: March 3, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N303DQ
- Make and model: Boeing 737732
- Aircraft serial: 29688
- Aircraft time: 27,334 hours, 11,162 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727a-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE SUPPORT ZEE STRINGER 25R BETWEEN BS 727A - 767.   REPLACED THE SUPPORT ZEE IAW SRM 51-10-02, 51-40-02,  AND DWG 146A7500.
